# SDR SWAA2022041151698

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE WORKING CUSTOMER CARD# U103573 FOUND CORROSION ON PANEL BREAK BS 312 - 328 LBL 10 WL 208.1 / REMOVED AND INSTALLED A NEW PANEL BREAK AT BS 312-328 LBL 10 WL 208.1 IAW SRM 51-40-05; SRM 51-40-02-0G-0; DWG 141A5400
